| Model Number |
U3575610 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided, a lot history review was performed.The sample was not returned to the manufacturer for evaluation.Therefore, the investigation of the reported malfunction was inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that the model u3575610 pta balloon dilatation catheter allegedly ruptured.This information was received from one source.The malfunction involved patient with no known impact to the patient.The patient was a female; however, the age and weight was unknown.